Jundishapur Journal of Natural Pharmaceutical Products

Published by: Kowsar

Successful Treatment of Multiorgan Toxicity Induced by Explosive Agent With Repeated Hemodialysis: A Case Report

Mohammad Arefi 1 and Hamidreza Mohammadi 1 , 2 , 3 , *
Authors Information
1 Department of Clinical Toxicology, School of Medicine, Baharloo Hospital, Tehran University of Medical Sciences, Tehran, IR Iran
2 Pharmacutical Science Research Center, Mazandaran University of Medical Sciences, Sari, IR Iran
3 Department of Toxicology and Pharmacology, Faculty of Pharmacy, Mazandaran University of Medical Sciences, Sari, IR Iran
Article information
  • Jundishapur Journal of Natural Pharmaceutical Products: November 2016, 11 (4); e33242
  • Published Online: March 14, 2016
  • Article Type: Case Report
  • Received: September 19, 2015
  • Revised: December 27, 2015
  • Accepted: February 14, 2016
  • DOI: 10.17795/jjnpp-33242

To Cite: Arefi M, Mohammadi H. Successful Treatment of Multiorgan Toxicity Induced by Explosive Agent With Repeated Hemodialysis: A Case Report, Jundishapur J Nat Pharm Prod. 2016 ; 11(4):e33242. doi: 10.17795/jjnpp-33242.

Abstract
Copyright © 2016, School of Pharmacy, Ahvaz Jundishapur University of Medical Sciences. This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
1. Introduction
2. Case Presentation
3. Discussion
Footnotes
References
  • 1. Ferner R. Chemical disasters. Pharmacol Ther. 1993; 58(2): 157-71[DOI]
  • 2. Kerger H, Dodidou P, Passani-Kruppa D, Gruttner J, Birmelin M, Volz A, et al. Excessive methaemoglobinaemia and multi-organ failure following 4-DMAP antidote therapy. Resuscitation. 2005; 66(2): 231-5[DOI][PubMed]
  • 3. Wikipedia . 2015;
  • 4. Martel B. Chemical risk analysis. 2004;
  • 5. Pike J. Nitramine Explosives. 2012;
  • 6. Cairelli S, Ludwig HR, Whalen JJ. Documentation for immediately dangerous to life or health concentrations(idlhs). 1994;
  • 7. vom Saal FS, Hughes C. An extensive new literature concerning low-dose effects of bisphenol A shows the need for a new risk assessment. Environ Health Perspect. 2005; 113(8): 926-33[PubMed]
  • 8. Riess ML, Halm JK. Lead poisoning in an adult: lead mobilization by pregnancy? J Gen Intern Med. 2007; 22(8): 1212-5[DOI][PubMed]
  • 9. Sanchez-Fructuoso AI, Blanco J, Cano M, Ortega L, Arroyo M, Fernandez C, et al. Experimental lead nephropathy: treatment with calcium disodium ethylenediaminetetraacetate. Am J Kidney Dis. 2002; 40(1): 59-67[DOI][PubMed]
  • 10. Sanchez-Fructuoso AI, Cano M, Arroyo M, Fernandez C, Prats D, Barrientos A. Lead mobilization during calcium disodium ethylenediaminetetraacetate chelation therapy in treatment of chronic lead poisoning. Am J Kidney Dis. 2002; 40(1): 51-8[DOI][PubMed]
  • 11. Baker JT. 1996;
  • 12. Mathew KG. Medicine. 2008;
  • 13. Hall. J. E. , Guyton A. C. . Textbook of medical physiology. 2011;
Creative Commons License Except where otherwise noted, this work is licensed under Creative Commons Attribution Non Commercial 4.0 International License .

Search Relations:

Author(s):

Article(s):

Create Citiation Alert
via Google Reader

Readers' Comments